Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 300, NWS Omaha, NE

August 12, 20115 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 12, 2011, 1:06 AM CDT for 5 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2011, 1:06 AM CDT (06:06 UTC)
Expired
Aug 12, 2011, 1:45 AM CDT
In force
39 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:37 PM CDT, 10 hours 29 minutes earlier.

Area forecast discussion, Aug 11, 2:37 PM CDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
237 PM CDT THU AUG 11 2011

.SHORT TERM...TONIGHT.

CURRENTLY...SKIES ARE MOSTLY SUNNY AND TEMPERATURES ARE WARMING INTO
THE 80S ON SOUTHERLY WINDS. SURFACE HIGH PRESSURE IS SHIFTING EAST
OF THIS CWA AND RETURN FLOW MOISTURE IS BEING PUMPED NORTH INTO THE
CWA. INSTABILITY IS ON THE INCREASE /1500 TO 2500 J-KG OF ML CAPE/
TO THE WEST AND NORTH OF THE CWA. AND 0-6KM SHEAR THROUGHOUT THE
REGION IS GENERALLY 35 TO 40 KNOTS AT THIS TIME.

COULD BE DEALING WITH A RATHER ACTIVE WEATHER NIGHT TONIGHT. ONE
MID-LEVEL SHORTWAVE OVER THE WESTERN DAKOTAS WILL TAKE A JOG
SOUTHEASTWARD THROUGH SE SOUTH DAKOTA...NERN NEBRASKA AND IOWA LATE
THIS AFTERNOON THROUGH LATE THIS EVENING. ONE ROUND OF
THUNDERSTORMS...SOME STRONG TO SEVERE...IS EXPECTED TO ACCOMPANY
THIS WAVE THROUGH THE REGION WITHIN THE BEST MID-LEVEL WAA/FORCING
ZONE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE.

THEN LATER TONIGHT...A SECOND AREA OF UPPER LEVEL LOW PRESSURE AND
ASSOCIATED UPPER LEVEL SPEED MAXIMUM CURRENTLY OVER IDAHO AND
WESTERN MONTANA WILL MOVE THROUGH THE REGION. THIS SYSTEM WILL
LIKELY INITIATE ADDITIONAL THUNDERSTORM ACTIVITY ACROSS SWRN SOUTH
DAKOTA AND NORTHERN NEBRASKA IN THE BEST MID-LEVEL PVA/WAA AND LOW
LEVEL JET FORCING EXPECTED TO DEVELOP AT OR AFTER 03Z TONIGHT. THIS
SECOND ROUND OF THUNDERSTORMS WILL BE CAPABLE OF ORGANIZING INTO A
SQUALL LINE OR ONE OR MORE BOWING SEGMENTS WITH STRONG AND DAMAGING
STRAIGHT-LINE WIND POTENTIAL AS THE MAIN SEVERE WEATHER THREAT /LARGE
HAIL CAN NOT BE RULED OUT/ LATE TONIGHT INTO EARLY FRIDAY MORNING
OVER EASTERN NEBRASKA/WESTERN IOWA.

WITH A RETURN OF HIGHER DEWPOINT AIR TO THE CWA THIS AFTERNOON AND
TONIGHT...LOW TEMPERATURES OVERNIGHT ARE EXPECTED TO DIP GENERALLY
INTO THE 60S.

DORN

.LONG TERM...FRIDAY THROUGH THURSDAY.

CONVECTIVE TRENDS/TIMING WILL REMAIN THE MAIN FORECAST ISSUES
EARLY ON. MODELS ARE IN SURPRISINGLY GOOD AGREEMENT WITH RESPECT
TO UPPER LEVEL WAVES AND THEIR TIMING CROSSING THE AREA.
HOWEVER...STILL PLENTY OF UNCERTAINTY ON WHERE THE CONVECTION WILL
FIRE AND AFFECT THROUGH FRIDAY.

THE SHORTWAVE PASSING BY JUST TO OUR NORTH WILL HELP DRAG A COLD
FRONT ACROSS THE FORECAST AREA DURING THE DAY TOMORROW. WITH AMPLE
AMOUNTS OF MOISTURE BEING DRAWN NORTHWARD AHEAD OF THIS
BOUNDARY...SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING EARLY
FRIDAY MORNING AND CONTINUE TO ADVANCE SOUTH AND EAST THROUGH THE
COURSE OF THE DAY. ALTHOUGH CLOUD COVER COULD WEAKEN THE SURFACE
INSTABILITY A BIT...IT WOULD NOT TAKE MUCH INSTABILITY TO PUSH A
STORM OR TWO TOWARDS SEVERE LIMITS. THIS IS ESPECIALLY TRUE GIVEN
THE MODEST SHEAR FOUND AHEAD OF THE FRONTAL BOUNDARY. THUS...HAIL
AND SOME DAMAGING WINDS WILL REMAIN A THREAT UNTIL FRONTAL
PASSAGE.

THE FRONT SHOULD CLEAR THE SOUTHEAST COUNTIES BY 00Z FRIDAY
EVENING...WITH DRIER AND COOLER WEATHER SETTLING IN TO START THE
UPCOMING WEEKEND. A SECONDARY TROUGH AXIS WILL PIVOT SOUTHEAST
ACROSS THE NORTHERN PLAINS LATE FRIDAY INTO SATURDAY.
HOWEVER...STILL SOME UNCERTAINTY ON HOW FAR WEST THIS TROUGH WILL
EXTEND. GFS AND ECMWF BRING SOME BETTER MOISTURE AND FORCING INTO
OUR IOWA COUNTIES. HOWEVER...THE GEM AND NAM KEEP THINGS MUCH
FURTHER EAST. AT THIS POINT...OPTING TO KEEP THE FORECAST DRY
UNTIL WE CAN SEE BETTER MODEL CONSENSUS. GUT FEELING IS WE WILL
LIKELY SEE SOME RAIN SHOWER DEVELOPMENT ALONG THIS SECONDARY TROUGH
AXIS...BUT IT WILL REMAIN OFF TO OUR EAST.

AS THIS TROUGH DEPARTS...HEIGHTS WILL START TO REBOUND LATE IN THE
WEEKEND INTO EARLY NEXT WEEK AS MID/UPPER LEVEL RIDGING
STRENGTHENS OVER THE HIGH PLAINS. THE CWA WILL REMAIN ON THE
FRINGES OF THIS RIDGING THROUGH EARLY NEXT WEEK AND MODELS SUGGEST
A SHORTWAVE RIDGING AROUND THE PERIPHERALS OF THIS RIDGE AND
IMPACTING OUR AREA EARLY NEXT WEEK. THUS...OUR NEXT CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL ARRIVE SUNDAY NIGHT INTO MONDAY.
AS HEIGHTS CONTINUE TO BUILD...HOT AND MORE HUMID WEATHER WILL
RETURN BY MID TO LATE NEXT WEEK.

TEMPERATURES WILL REMAIN ON THE UNSEASONABLY COOL SIDE INTO EARLY
NEXT WEEK BEFORE A WARMING TREND TO ABOVE NORMAL TEMPERATURES BY
MID TO LATE NEXT WEEK.

KAS

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS
OUTSIDE OF ANY CONVECTION AROUND...GOOD VFR TO PREVAIL AT ALL THREE
TERMINALS OVER THE NEXT 24 HOURS ON SOUTHERLY WINDS AND MOST CLOUD
BASES AT OR ABOVE 4000FT AGL.

THE NORFOLK TERMINAL COULD SEE A PASSING SHOWER OR THUNDERSTORM
EARLY THIS EVENING...IF THUNDERSTORMS CAN GET GOING OVER SC SOUTH
DAKOTA AND NC NEBRASKA. LARGE HAIL AND STRONG WINDS COULD ACCOMPANY
THESE STORMS.

LATER TONIGHT...ANOTHER ROUND OF THUNDERSTORMS COULD BE SWEEPING
THROUGH ALL THREE TERMINALS AT OR AFTER 06Z...WITH RATHER STRONG
WINDS POSSIBLE. PRECAUTIONS TO TIE DOWN ANY NON-HANGERED AIRCRAFT
MAY WANT TO BE CONSIDERED.

DORN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Aug 11, 4:38 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
438 PM CDT THU AUG 11 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-121145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
438 PM CDT THU AUG 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS ARE POSSIBLE LATER TONIGHT THROUGH FRIDAY AS A COLD
FRONT APPROACHES THE AREA ACCOMPANIED BY A SERIES OF WEAK UPPER
LEVEL DISTURBANCES. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO
MOVE FROM CENTRAL SOUTH DAKOTA INTO WESTERN AND CENTRAL NEBRASKA
THIS EVENING THEN SPREAD INTO EASTERN NEBRASKA AND SOUTHWEST IOWA
LATE TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS ASSOCIATED WITH THESE STORMS...HOWEVER AND ISOLATED
TORNADO IS ALSO POSSIBLE THIS EVENING.

THUNDERSTORMS WILL REMAIN POSSIBLE ON FRIDAY AS THE COLD FRONT
MOVES INTO THE AREA. SOME STORMS MAY BE SEVERE FRIDAY AFTERNOON
WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE PRIMARY HAZARDS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORMS ARE FORECAST AGAIN SUNDAY NIGHT THROUGH MONDAY
NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT ACROSS
EASTERN NEBRASKA AND SOUTHWEST IOWA.

FOBERT

In the hours before

Special weather statement, Aug 11, 9:32 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT THU AUG 11 2011

NEZ015>018-030>034-042-043-120330-
ANTELOPE NE-BOONE NE-BURT NE-COLFAX NE-CUMING NE-MADISON NE-PIERCE
NE-PLATTE NE-STANTON NE-THURSTON NE-WAYNE NE-
932 PM CDT THU AUG 11 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN ANTELOPE...STANTON...
WAYNE...WESTERN THURSTON...NORTHERN PLATTE...SOUTHEASTERN PIERCE...
MADISON...CUMING...NORTHWESTERN COLFAX...NORTHWESTERN BURT AND
NORTHEASTERN BOONE COUNTIES UNTIL 1030 PM CDT...

AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALLEN TO
PETERSBURG...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORFOLK...
  PETERSBURG...
  HADAR...
  WINSIDE...
  WAYNE...
  HOSKINS...
  BATTLE CREEK...
  EMERSON...
  ALBION...
  NEWMAN GROVE...
  STANTON...
  PILGER...
  MADISON...
  PENDER...
  LINDSAY...
  WISNER...
  WALTHILL...
  ST. EDWARD...
  BEEMER...
  CRESTON...

THESE STORMS MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

EASTLACK
Special weather statement, Aug 11, 10:41 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 PM CDT THU AUG 11 2011

IAZ043-055-056-NEZ030-033-034-042>045-050>052-065-120445-
BOONE NE-BURT NE-BUTLER NE-COLFAX NE-CUMING NE-DODGE NE-DOUGLAS
NE-HARRISON IA-MONONA IA-PLATTE NE-SAUNDERS NE-SEWARD NE-SHELBY
IA-WASHINGTON NE-
1041 PM CDT THU AUG 11 2011

...SPECIAL WEATHER STATEMENT FOR WASHINGTON...NORTHERN SEWARD...
SAUNDERS...SOUTHERN PLATTE...DOUGLAS...DODGE...SOUTHEASTERN CUMING...
COLFAX...BUTLER...BURT...SOUTHERN BOONE...HARRISON...SOUTHERN MONONA
AND NORTHERN SHELBY COUNTIES UNTIL 1145 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UTE TO
SNYDER TO PLATTE CENTER TO 7 MILES EAST OF SPALDING...AND MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COLUMBUS...
  OMAHA...
  CRAIG...
  UEHLING...
  SCRIBNER...
  ST. EDWARD...
  MOORHEAD...
  TEKAMAH...
  CEDAR RAPIDS...
  PISGAH...
  MONROE...
  HOOPER...
  SCHUYLER...
  MONDAMIN...
  NORTH BEND...
  NICKERSON...
  BELLWOOD...
  DUNCAN...
  MODALE...
  FREMONT...

THESE STORMS MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

EASTLACK
Special weather statement, Aug 11, 11:40 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1140 PM CDT THU AUG 11 2011

IAZ069-079-NEZ050>053-065>068-120545-
BUTLER NE-CASS NE-DOUGLAS NE-LANCASTER NE-MILLS IA-OTOE
NE-POTTAWATTAMIE IA-SARPY NE-SAUNDERS NE-SEWARD NE-
1140 PM CDT THU AUG 11 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN SEWARD...SOUTHERN
SAUNDERS...SARPY...NORTHWESTERN OTOE...LANCASTER...DOUGLAS...CASS...
SOUTHERN BUTLER...MILLS AND WESTERN POTTAWATTAMIE COUNTIES UNTIL 1245
AM CDT...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF UNDERWOOD TO YUTAN TO ULYSSES...AND MOVING SOUTHEAST AT 35
MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OMAHA...
  LINCOLN...
  BELLEVUE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

FOBERT
Special weather statement, Aug 12, 12:21 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1221 AM CDT FRI AUG 12 2011

NEZ065-066-078-089-120600-
GAGE NE-LANCASTER NE-SALINE NE-SEWARD NE-
1221 AM CDT FRI AUG 12 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SEWARD...EASTERN
SALINE...LANCASTER AND NORTHERN GAGE COUNTIES UNTIL 100 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
EAST OF GARLAND TO BEAVER CROSSING...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LINCOLN...
  MILFORD...
  CRETE...
  HICKMAN...
  WILBER...
  HALLAM...
  PAWNEE STATE RECREATION AREA...
  BLUE RIVER STATE RECREATION AREA...
  CONESTOGA STATE RECREATION AREA...
  DENTON...
  BLUESTEM STATE RECREATION AREA...

CHERMOK
Special weather statement, Aug 12, 12:46 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1246 AM CDT FRI AUG 12 2011

NEZ066-068-078-089>091-120630-
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-SALINE NE-
1246 AM CDT FRI AUG 12 2011

...SPECIAL WEATHER STATEMENT FOR SALINE...OTOE...NORTHWESTERN
NEMAHA...SOUTHERN LANCASTER...NORTHERN JOHNSON AND NORTHERN GAGE
COUNTIES UNTIL 130 AM CDT...

AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVOCA TO
UNADILLA TO FRIEND...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CRETE...
  HICKMAN...
  SYRACUSE...
  HALLAM...
  FIRTH...
  NEBRASKA CITY...
  WILBER...
  WESTERN...
  CLATONIA...
  STERLING...
  PICKRELL...
  JOHNSON...
  TECUMSEH...

CHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:03 PM CDTSevere Thunderstorm WarningOAXCedar, Knox42 min
Aug 11, 8:46 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce, Wayne44 min
Aug 12, 1:44 AM CDTSevere Thunderstorm WarningOAXNemaha, Richardson46 min
Aug 12, 4:29 AM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte46 min
Aug 12, 5:26 AM CDTSevere Thunderstorm WarningOAXBoone, Platte24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.